I am taking cardizem for high blood pressure and i see in the info furnished that it affects zithromax, but it doesn't say how it affects it. A z paack was prescribed for ear infection and vertigo. I have also had tachydardia in the past and I see this also in the info.
Checked on the Interactions Checker no such effects were found between the 2 meds - Cardizem & Zithromax, please see the link: https://www.drugs.com/interactions-check.php?drug_list=890-461,300-144, however it could be the side effect of 1 of the med that you are taking, however it would be best if you checked with your doc/pharmacist who prescribed the meds, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 1 answer
I have been taking Cardizem CD for over a year &the last four days my blood pressure has hit 132/94?
Posted 4 Jan 2011 • 1 answer
Posted 11 Apr 2012 • 2 answers
Posted 26 Jul 2012 • 1 answer
Posted 18 Feb 2013 • 3 answers